# SDR I5PA2025031288801

- Difficulty date: March 12, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 82,908 hours, 26,151 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 8930223B90H014
- Part serial: 23228
- Condition: Faulted
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP). ESI - #19 MAIN CARGO SMOKE DET LOOP A FAULT. R/R #19 MAIN CARGO FIRE DET PER AMM 26-10-00. OPS CHECK GOOD.
